Formalisme thermodynamique en théorie ergodique
Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Volume 22 (1975), Talk no. 4, 28 p.
@article{RCP25_1975__22__A4_0,
     author = {Ruelle, David},
     title = {Formalisme thermodynamique en th\'eorie ergodique},
     journal = {Les rencontres physiciens-math\'ematiciens de Strasbourg -RCP25},
     note = {talk:4},
     pages = {1--28},
     publisher = {Institut de Recherche Math\'ematique Avanc\'ee - Universit\'e Louis Pasteur},
     volume = {22},
     year = {1975},
     language = {fr},
     url = {http://archive.numdam.org/item/RCP25_1975__22__A4_0/}
}
TY  - JOUR
AU  - Ruelle, David
TI  - Formalisme thermodynamique en théorie ergodique
JO  - Les rencontres physiciens-mathématiciens de Strasbourg -RCP25
N1  - talk:4
PY  - 1975
SP  - 1
EP  - 28
VL  - 22
PB  - Institut de Recherche Mathématique Avancée - Université Louis Pasteur
UR  - http://archive.numdam.org/item/RCP25_1975__22__A4_0/
LA  - fr
ID  - RCP25_1975__22__A4_0
ER  - 
%0 Journal Article
%A Ruelle, David
%T Formalisme thermodynamique en théorie ergodique
%J Les rencontres physiciens-mathématiciens de Strasbourg -RCP25
%Z talk:4
%D 1975
%P 1-28
%V 22
%I Institut de Recherche Mathématique Avancée - Université Louis Pasteur
%U http://archive.numdam.org/item/RCP25_1975__22__A4_0/
%G fr
%F RCP25_1975__22__A4_0
Ruelle, David. Formalisme thermodynamique en théorie ergodique. Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Volume 22 (1975), Talk no. 4, 28 p. http://archive.numdam.org/item/RCP25_1975__22__A4_0/

[1] E. Artin, B. Mazur On periodic points. Ann. of Math. (2) 81, p. 82-99 (1965). | MR | Zbl

[2] P. Billingsley Ergodic theory and information. John Wiley, New York, 1965. | MR | Zbl

[3] R. Bowen Markov partitions for Axiom A diffeomorphisms, Amer. J. Math. 92, p. 725-747 (1970). | MR | Zbl

[4] R. Bowen Markov partitions and minimal sets for Axiom A difféomorphisms. Ann. J. Math., 92. p. 907-918 (1970). | MR | Zbl

[5] R. Bowen Equilibrium states and the ergodic theory of Anosov diffeomorphisms. Lecture Notes in Math., n° 470, Springer Verlag, Berlin, 1975. | MR | Zbl

[6] R. Bowen, D. Ruelle Ergodic theory for Axiom A flows. Inventiones Math. A paraître. | Zbl

[7] P. Cartier A paraître.

[8] M. Denker Remarques sur la pression pour les transformations continues. C. R. Acad. Sc. Paris 279, A, p. 967-970 (1974). | MR | Zbl

[9] A. Grothendieck Produits tensoriels topologiques et espaces nucléaires. Memoirs of the Amer. Math. Soc., 16, Providence, R. I., 1955. | MR | Zbl

[10] A. Grothendieck La théorie de Fredholm. Bull. Soc. Math. France 84, p. 319-384 (1956). | Numdam | MR | Zbl

[11] Iu.I. Kifer On small stochastic perturbations of some smooth dynamical systems. Izv. Akad. Nauk. SSSR. Ser. Mat. 38, n° 5, p. 1091-1115 (1974). | MR

[12] A. Manning Axiom A diffeomorphisms have rational zeta functions. Bull. London Math. Soc. 3, p. 215-220 (1971). | MR | Zbl

[13] D. Ruelle A measure associated with Axiom A attractors. Amer. J. Math. A paraître. | MR | Zbl

[14] D. Ruelle Generalized zeta-functions for Axiom A basic sets. A paraître. | Zbl

[15] D. Ruelle Zeta-functions for expanding maps and Anosov flows. A paraître. | Zbl

[16] D. Ruelle, F. Takens On the nature of turbulence. Commun. Math. Phys. 20, p. 167-192 (1971) | MR | Zbl

D. Ruelle, F. Takens On the nature of turbulence. Commun. Math. Phys. 23, p. 343-344 (1971). | MR | Zbl

[17] Ia. G. Sinai Markov partitions and C-diffeomorphisms. Funkts. Analiz. Pril. 2, n° 1, p. 64-89 (1968). | MR | Zbl

Ia. G. Sinai Markov partitions and C-diffeomorphisms. Traduction anglaise, Funct. Anal. Appl. 2, p. 61-82 (1968). | Zbl

[18] Ia. G. Sinai Construction of Markov partitions. Funkts. Analiz. Pril. 2, n° 3, p. 70-80 (1968). | MR | Zbl

Ia. G. Sinai Construction of Markov partitions. Traduction anglaise, Funct. Anal. Appl. 2, p. 245-253 (1968). | MR | Zbl

[19] Ia. G. Sinai Gibbsian measures in ergodic theory. Uspekhi Mat. Nauk. 27, n° 4, p. 21-64 (1972). | MR | Zbl

Ia. G. Sinai Gibbsian measures in ergodic theory. Traduction anglaise, Russian Math. Surveys 166, p. 21-69 (1972). | MR | Zbl

[20] S. Smale Differentiable dynamical systems. Bull. Amer. Math. Soc. 73, p. 747-817 (1967). | MR | Zbl

[21] A. Selberg Harmonic analysis and discontinuous groups in weakly symmetric Riemann spaces with applications to Dirichlet series. J. Indian Math. Soc. 20, p. 47-87 (1956). | MR | Zbl

[22] P. Walters A variational principle for the pressure of continuous transformations. Amer. J. Math. A paraître. | MR | Zbl